# SDR 2004UALA00890

- Difficulty date: October 2, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 57,595 hours, 7,183 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED BURNING ODOR FROM THE COCKPIT & FIRST CLASS AREA.  THE EQUIPMENT COOLING SUPPLY FAN MOTOR FAILED. REPLACED THE FAN ASSEMBLY.
